# SDR SWAA2021030351026

- Difficulty date: February 12, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FWD SERVICE DOOR LOC. ON BEAM #4 AND 14 INCH AFT FWD LEADING EDGE DOOR INTERNAL AREA I/B SIDE AT PASSENGER CABIN (1 EA) (LENGTH = 1.750 INCH APPROX.) / REPLACED BEAM ON FWD SERVICE FOOR LOC AT 14 INCH AFT OF FWD LEADING EDGE DOOR INTERNAL AREA I/B SIDE AT PASSENGER CABIN IAW DWG 141A6535 REV B AND WORK INSTRUCTION # 5241-C-14093-NG ITEM 2(B) AND SRM 51-40-02 PART NUMBER USED 141A6536U20 BATCH 2020001281 PO-000
